deposit_your_work

Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions

Files in this item

Files Size Format View
index.pdf 80.70Kb application/pdf Thumbnail

Show simple item record

Item Metadata

dc.contributor.author La Vallee Poussin, Charles Jean de, b. 1866
dc.date.accessioned 2006-08-09T12:20:49Z
dc.date.accessioned 2011-11-01T19:02:27Z
dc.date.available 2006-08-09T12:20:49Z
dc.date.available 2011-11-01T19:02:27Z
dc.date.issued 1925-04
dc.identifier.other RI122
dc.identifier.uri http://hdl.handle.net/1911/8871
dc.description A course of three lectures delivered at the Rice Institute, December 16, 17, and 19, 1924, by Professor Charles de la Vallee Poussin of the University of Louvain.
dc.description.tableofcontents I. Survey of the origins and development of the theory of approximation -- II. Relations between the properties of a periodic function and the law of decrease of its fourier coefficients -- III. Quasi-analytic functions of a real variable -- Note on the determination of periodic functions by means of their initial values
dc.format.extent 80707 bytes
dc.language.iso eng
dc.publisher Electronic version published by Fondren Library, Rice University, made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000
dc.relation.ispartofseries The Rice Institute Pamphlet, Volume 12, Number 2
dc.rights This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
dc.rights.uri http://creativecommons.org/licenses/by/3.0/
dc.title Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions
dc.digitization.specifications No master version
dc.digitization.specifications PDF files were created in 2005 by a vendor outside Fondren Library
dc.source.original Originally published as: "On the approximation of functions of a real variable and on quasi-analytic functions", The Rice Institute Pamphlet, Volume 12, Number 2, April 1925 (Houston, Tex. : Rice Institute)
dc.date.digital 2005-03-01
dc.citation.volumeNumber 12
dc.citation.issueNumber 2
dc.type.genre articles
dc.type.dcmi Text
dc.identifier.citation La Vallee Poussin, Charles Jean de, b. 1866. (1925). "Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions." vol. 12. no. 2,

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)